# SDR CALA0400242

- Difficulty date: March 12, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N18658
- Make and model: Boeing 737524
- Aircraft serial: 28919
- Aircraft time: 15,617 hours, 8,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 65C344121
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BELTFRAME IN FORWARD BAG BIN BENT AT STA 440 BETWEEN S28R AND 27R.  REPAIRED BELTFRAME IAW SRM 53-00-07 FIGURE 205.
